MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ALP2 ALP IFCC GEN.2; NITROPHENYLPHOSPHATE, ALKALINE PHOSPHATASE OR ISOENZYMES

ROCHE DIAGNOSTICS ALP2 ALP IFCC GEN.2; NITROPHENYLPHOSPHATE, ALKALINE PHOSPHATASE OR ISOENZYMES
Catalog Number 03333701190
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/10/2023
Type of Reportable Event Malfunction
Event or Problem Description
We received an allegation about discrepant results for 1 patient's sample tested with alkaline phosphatase (alp) assay on a cobas 6000 c501 module serial number (b)(6).Compared to a cobas c503 analyzer.On (b)(6)2023: initial result: 360 ui/l 1st repeat result: 257 ui/l.2nd repeat result: 332 ui/l.3rd repeat result: 294 ui/l.4th repeat result: 600 ui/l (tested on a cobas c503).The questionable results were not reported outside the laboratory.
 
Additional Manufacturer Narrative
Investigation is ongoing.H3 other text : na.

Brand Name
ALP2 ALP IFCC GEN.2
Common Device Name
NITROPHENYLPHOSPHATE, ALKALINE PHOSPHATASE OR ISOENZYMES
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key17073256
Report Number1823260-2023-01876
Device Sequence Number20543404
Product Code CJE
UDI-Device Identifier04015630919505
UDI-Public04015630919505
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K033185
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03333701190
Device Lot Number712233
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/11/2023
Initial Report FDA Received Date06/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown